# SDR K3HA9700125

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY PATH LIGHTING ON FLOOR IN FRONT OF R2 DOOR INOP.  RELAMPED FLOOR TRACK LIGHTING PER MM 33-59.
